RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Valikova, Ekaterina Aleksandrovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:145
Abstract pages:426
Full texts:251
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person37982
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/609127

Publications in Math-Net.Ru
1996
1. N. I. Ionkin, E. A. Valikova, “On eigenvalues and eigenfunctions of a non-classical boundary value problem”, Matem. Mod., 8:1 (1996),  53–63  mathnet  mathscinet  zmath
1995
2. N. I. Ionkin, E. A. Valikova, “The maximum principle for a nonlocal nonselfadjoint boundary value problem”, Differ. Uravn., 31:7 (1995),  1232–1239  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1180–1187

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019